MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: unknown, was not provided.If implanted; give date: unknown/not provided.If explanted; give date: not applicable.There is no information to suggest that the lens was explanted.(b)(6).Device available for evaluation? yes (filament only) returned to manufacturer on: 10/30/2018.Device returned to manufacturer? yes.Device evaluation: the filament reported was returned in a plastic bag.A blue foam swabs stick was returned in the plastic bag.Visual inspection using magnification was performed.There was no foreign material such as eyelash, hair, embedded particles or small filament observed in the returned plastic bag.A photo of the filament was provided and evaluated.Since the photo was poor resolution, it was not possible to verify the reported issue.There is no evidence to suggest that the complaint product was affected by the manufacturing process.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found related to the complaint issue reported.There was no discrepancy found during the review.The product was manufactured and released according to specifications.The search revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a small filament was noticed inside the patient's eye after implanting a model zcb00 +25.5 diopter tecnis monofocal iol (intraocular lens).The doctor successfully removed the filament.There was no patient injury.The customer suspected that the filament (foreign material) may be related to the iol or was inside of packaging.No additional information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8072730
Report Number2648035-2018-01474
Device Sequence Number16574516
Product Code HQL
UDI-Device Identifier05050474531826
UDI-Public(01)05050474531826(17)211218
Combination Product (Y/N)Y
Initial Reporter CountryHK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005